MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT 1.5MM #2 MB 10PK; TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE

ZIMMER BIOMET, INC. JGRKNT 1.5MM #2 MB 10PK; TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE
Catalog Number 912015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: china.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the device was fractured during a procedure and a portion was retained by the patient.The surgeon was unable to remove and there are no plans to intervene in the future.No patient harm was reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.Visual examination of the provided photos identified fractured pieces.Only the fractured piece image was provided and not the whole device.No product was returned or additional pictures provided; further visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided of the intraop image but were not sent for further review as the picture of the inserter fracture was provided and submitting for review would not further aid the investigation.A definitive root cause cannot be determined.The reported event is confirmed with provided photos.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
JGRKNT 1.5MM #2 MB 10PK
Common Device Name
TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22115409
Report Number0001825034-2025-01531
Device Sequence Number4172074
Product Code MBI
UDI-Device Identifier00880304516557
UDI-Public(01)00880304516557(17)281129(10)0002568851
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150768
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number912015
Device Lot Number0002568851
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown